MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CHS LAG SC 105M 4.13; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SMITH & NEPHEW, INC. CHS LAG SC 105M 4.13; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 121110
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lag screw is damaged.Lag screw damaged the plate as well.A delay of 40 min for the back up to arrive was reported.No injury reported.A back up device was available.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of complaint history on the listed parts revealed no prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re opened.

Brand Name
CHS LAG SC 105M 4.13
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8364364
Report Number1020279-2019-00757
Device Sequence Number1924074
Product Code HSB
UDI-Device Identifier03596010061850
UDI-Public03596010061850
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K933027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121110
Device Lot Number17AT80786
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer07/02/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date07/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR